Our expert says:
I presume that you have seen a gynaecologist about these problems in the past 5 years. Possible causes for your pain are endometriosis, pelvic congestion syndrome or chronic PID. Without making a diagnosis it will be difficult to know how to treat your symptoms. The issue of the Mirena is a differnt issue. It does cause irregular bleeding, but the bleeding is less. AS you say, all contraceptives have their problems and it is a question of which you can live with.
You may also try KY jelly to help with lubrication which may lessen some of the irritation. Finall, Zoloft lessens libido and also delays orgasm, so there is less inclination to have sex. You will need to address this with your psychiatrist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.